# SDR SWAA991024

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 183A8400
- Condition: Cracked
- Location: Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL CHECK, FOUND RT ELEVATOR TAB MAST FITTING HAS A .125 INCH LONG CRACK ON UPPER OUTBD FLANGE RADIUS.  REMOVED AND REPLACED RT ELEVATOR TAB ASSY.
